Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from nausea, tiredness, bodyaches. Having nodules in the neck. Related to hypothyroidism?

For the past few months I ve been feeling very nauseous throughout the day. This past week has been the worst though. I started to have a sore throat this past Friday and immediatley started taking Zicam. My throat feels much better but now I m extremely tired, still nauseous and my body aches. My doctor found 2 nodules in my neck about 4 months ago. (I have an Hypoactive Thyroid ) He advised to wait 6 months to see if they have grown. I was wondering if these symptoms could be realted to my thyroid at all?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear ma'm regards! as you rightly suspected the symptoms that you have can be due to an under active thyroid gland but you have not mentioned your thyroid profile neither you have cleared whether you are on thyroxine replacement. the two nodules you talked of in your neck what are they? are they in the thyroid gland or in the neck. get a biopsy (FNAC) of the nodules done and see your doctor with the reports. thanks!
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor